# SDR HEEA093479

- Difficulty date: February 17, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- Aircraft time: 13,211 hours
- Engine: Ge CT71
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

THE OIL COOLER WARNING LIGHT ILLUMINATED.  RETURNED.  FOUND A CUT PACKING ON FITTING ON UTILITY HYDRAULIC PUMP ALLOWING ALL FLUID TO LEAK OUT.  REPLACED PACKING.
